# SDR DJFA2008050

- Difficulty date: May 30, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N706LX
- Make and model: Cessna 750
- Aircraft serial: 7500073
- Aircraft time: 6,426 hours, 3,972 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 991438012
- Part serial: 04200H1314
- Condition: Cracked
- Location: Cockpit
- Part time: 2,398 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW REPORTED WHILE AT FL470 IN CRUISE CONFIGURATION, THE CO-PILOTS WINDSHIELD SHATTERED.
